# SDR CALA2019121302189

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 67,137 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 543A81211
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STR 26R BETWEEN STA 500 AND 500A HAS INTERCOSTAL BAFFLE WITH CRACK AT UPPER RADIUS REF AAR N/R 99856903 ACCOMPLISHED WEB REPAIR AT FWD CARGO COMPARTMENT STR 26R BETWEEN STA 500 AND 500A BY UNITED ECRA 5311-02337.
